# SDR 2002F00770

- Difficulty date: July 11, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 5,977 hours, 2,067 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 7321387012
- Part serial: 701089
- Condition: Malfunctioned
- Location: Apu Inlet Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 275. DURING CRUISE APU DOOR EICAS MESSAGE DISPLAYED IN FLIGHT. MAINTENANCE PERFORMED FIM 49-11-00, REMOVED AND REPLACED APU INLET DOOR ACTUATOR IN ACCORDANCE WITH M/M 49-15-06-4, OPERATIONAL CHECK NORMAL.
